I have been offically BP since my second suicide attempt in December. Since then, I have been on pretty much every med. Currently, I am on Effexor 300mg, Gabapentin 3200mg, Lithium 600mg, Mirtazapine 60mg, and Seroquel 400 mg each day. I still have my "up swings" and "down swings". However, the seroquel has helped me sleep better. The down side is that when I first awaken I stagger around like a drunk person for a couple of hours. Then, I feel like I have a huge hangover for another couple of hours. All during which, I have to start my meds all over again. Plus, everything tastes really sweet to the point to where I almost get nauseated from the taste. But, the worst parts are definitely the feeling of being drunk and the hangover. Does anyone know when these side effects end? How long does one have to be on seroquel to stop feeling drunk or hungover? I have to see my pdoc Tuesday and am seriously considering ending this med. Any other people experience these side effects?
Posts You May Be Interested In
Just found out this past weekend the next grandbaby will be a girl. That makes three little girls I will have for grandchildren. Love them so much.
Hello,I wrote previously about taking my meds or not. Well, i am going to get back on my meds, as almost everyone had suggested or pointed to haha. But my question today is what works for everyone else? When i first got put on meds my doctor prescribed me a bunch of irrelevant bs that when combined was suppose to help. But it made me gain weight. I used to have an eating disorder so weight gain,...